# SDR CA971021002

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bearing
- Part number: 6873002
- Condition: Failed
- Location: Eng Nr 2
- Part time: 78,038 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT CAME ON DURING APPROACH, LANDED, NR 2 BEARING IN ENGINE GENERATING METAL.  PART TC:  7,004.
